# SDR FDEA202105201439

- Difficulty date: May 20, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813412000
- Condition: Worn
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR ON SEAT TRACK LH NO.4 LOCATED FR 38.2 AND Y1456 IN MAIN DECK IAW   SRM 53-15-16-201 PERFORMED PERMANENT REPAIR ON SEAT TRACK LH N4 LOC FR 38.2 AND Y1456 IN   MAIN DECK IAW A300-600 SRM 53-15-16-201, A300-600 SRM 51-40-21 AND DWG #A53813159   ISSUE A MAJOR REPAIR
